# SDR DALA2015042502914

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1574, STR 7R.  C/W ALL STEPS OF PRI 535372-14, REV 1. RECEIVED FINAL ERA 535372-14, REV ORIG . ALL STEPS MATCH. MATCH REPAIR COMPLETE. C/W ERA 535372-14 REV ORIGINAL.  LP1918564.
